# SDR DXTA2023061288200

- Difficulty date: June 12, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N200QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6052
- Aircraft time: 6,960 hours, 3,841 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, LT FAN VIBRATION  TURNED YELLOW AT 2.7 MUKTIPLE TIMES.  PULLED POWER BACK & LEVELED OFF EARLY AND CALLED  MCC. DECISION WAS MADE TO DIVEST TO TEB. DURING CRUISE AT 350 AND .78. LT FAN VIB STAYED GREEN, BUT READ 2.2 WHULE RT FAN VIB READ 1.3. REMOVED LH ENGINE ACCELEROMETER & INSTALLED ON RT ENGINE. REMOVED RT ENGINE ACCELEROMETER & INSTALLED ON LT ENGIINE IAW AMM 77-31-01.  PERFORMED IDLE RUNS AND PERFORMED ENG VIBRATION OPS CHECK , OPS CHECKED GOOD.  REPOSITIONED AIRCRAFT TO RUN UP PAD. PERFORMED HIGH POWER RUNS SINCE ISSUE HAPPENED AT CLIMB OUT. WHILE PERFORMING HIGH POWER RUNS NOTCED LT & RT ENGINE VIBRATION TO BE WITHIN LIMITS.
